MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONFIDENCE SPINAL CEMENT SYSTEM INTRODUCER NEEDLE, BEVELED TIP 11G X 6 INCHES; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

MEDOS INTERNATIONAL SàRL CH CONFIDENCE SPINAL CEMENT SYSTEM INTRODUCER NEEDLE, BEVELED TIP 11G X 6 INCHES; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 283902611
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a revision surgery on (b)(6) 2024, a cemented screw was removed and the trocar was used to insert additional cement.The trocar was left inside the cement too long and when the surgeon tried to remove it, about 4 cm of the trocar remained in the vertebral body, surrounded by cement and with cement inside.The surgery was delayed by 30 minutes due to the event.The patient outcome was reported to be good, without complications.It was reported that the revision was due to infection of the previous augmented screws system.A screw removal was planned and cement was inserted instead of screws.This report involves one confidence spinal cement system introducer needle, beveled tip 11g x 6 inches this is report 1 of 1 for (b)(4).This report is related to (b)(4), which captures the reported infection.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONFIDENCE SPINAL CEMENT SYSTEM INTRODUCER NEEDLE, BEVELED TIP 11G X 6 INCHES
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key20031397
Report Number1526439-2024-02089
Device Sequence Number14221785
Product Code GAA
UDI-Device Identifier10705034209432
UDI-Public(01)10705034209432
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283902611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown